Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A collocation method for two-point boundary value problems


Authors: J. H. Ahlberg and T. Ito
Journal: Math. Comp. 29 (1975), 761-776
MSC: Primary 65L10
DOI: https://doi.org/10.1090/S0025-5718-1975-0375785-7
MathSciNet review: 0375785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article is concerned with the use of collocation by splines to numerically solve two-point boundary value problems. The problem is analyzed in terms of cubic splines first and then extended to the use of quintic and septic splines. Consideration is given both to convergences as the mesh is refined and to the bandwidth of the matrices involved. Comparisons are made to a similar approach using the Galerkin method rather than collocation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10

Retrieve articles in all journals with MSC: 65L10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1975-0375785-7
Keywords: Collocation, two-point boundary value problems, spline, B-spline, diagonally dominant, order of convergence, nonlinear system, Lipschitz condition, quintic splines, spline of interpolation, septic splines, bandwidth
Article copyright: © Copyright 1975 American Mathematical Society